# SDR ALGA010410847257

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N406AL
- Make and model: Bell 407
- Aircraft serial: 53481
- Aircraft time: 6,891 hours
- Engine: Allsn 250C47B
- Engine time: 6,918 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn, C47
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA CRACKS THROUGH BOLT HOLES ON FWD FLANGE OF ENGINE COMPRESSOR MOUNT.
